# SDR VNAA202303070014

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N618NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15429
- Aircraft time: 6,417 hours, 6,824 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Access Panel
- Part number: CC6701033434
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACCESS PANELS 542BZ AND 642BZ
